| Model Number |
24355 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to solventum for analysis.Solventum is unable to verify root cause without a sample.Based on the problem description and questionnaire response, the reported issue is most likely a heat exchanger leak.Possible causes of heat exchanger leaks include over-pressurization above 300mmhg, insertion or removal of pressurized heat exchanger from heating unit, and heat exchanger not fully inserted into the heating unit.A review of the batch record showed this lot met all specifications for product release and no deviations were found that could have caused or contributed to the reported malfunction.Solventum will continue to monitor.
Event or Problem Description
It was reported after setting up the warmer, fluid leakage was observed from the 3m¿ ranger¿ blood/fluid warming high flow set.No injuries or medical interventions were reported due to the alleged malfunction.